American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 103 found      Go to page: 1 2 3 4

[61] Jonathan Bennett. A multiplier relation for Calderón-Zygmund operators on $L^1(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 127 (1999) 715-723. MR 1476118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] E. I. Berezhnoi. Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 79-87. MR 1622773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Dashan Fan and Yibiao Pan. A singular integral operator with rough kernel. Proc. Amer. Math. Soc. 125 (1997) 3695-3703. MR 1422868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Yong Ding. Weak type bounds for a class of rough operators with power weights. Proc. Amer. Math. Soc. 125 (1997) 2939-2942. MR 1401735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Shiying Zhao. Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions. Proc. Amer. Math. Soc. 125 (1997) 2013-2020. MR 1372047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. Proc. Amer. Math. Soc. 125 (1997) 1355-1361. MR 1363436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] José A. Raposo and Javier Soria. Best approach regions for potential spaces. Proc. Amer. Math. Soc. 125 (1997) 1105-1109. MR 1363181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Merja Vihtilä. The boundedness of Riesz $s$-transforms of measures in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 124 (1996) 3797-3804. MR 1343727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Yibiao Pan. Oscillatory singular integrals on $L^p$ and Hardy spaces . Proc. Amer. Math. Soc. 124 (1996) 2821-2825. MR 1328369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] William Beckner. Pitt's inequality and the uncertainty principle . Proc. Amer. Math. Soc. 123 (1995) 1897-1905. MR 1254832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jong-Guk Bak. H\"ormander's condition and a convolution operator generalizing Riesz potentials . Proc. Amer. Math. Soc. 120 (1994) 647-649. MR 1195475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Pertti Mattila and Mark S. Melnikov. Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets . Proc. Amer. Math. Soc. 120 (1994) 143-149. MR 1160305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Yibiao Pan. Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases . Proc. Amer. Math. Soc. 120 (1994) 789-802. MR 1169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Masahiro Keitoku and Enji Sato. Block spaces on the unit sphere in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 119 (1993) 453-455. MR 1156470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Loukas Grafakos. Strong type endpoint bounds for analytic families of fractional integrals . Proc. Amer. Math. Soc. 117 (1993) 653-663. MR 1100652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Akihito Uchiyama. Corrigendum to: ``The singular integral characterization of $H\sp p$ on simple martingales'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 88} (1983), no.\ 4, 617--621; MR0702286 (85c:42020)] . Proc. Amer. Math. Soc. 111 (1991) MR 1042274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Steve Hofmann. Singular integrals with power weights . Proc. Amer. Math. Soc. 110 (1990) 343-353. MR 1021899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Stephen Semmes. Square function estimates and the $T(b)$ theorem . Proc. Amer. Math. Soc. 110 (1990) 721-726. MR 1028049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wen-Dong Chang. Boundedness of the Calder\'on-Zygmund singular integral operators on Ba spaces . Proc. Amer. Math. Soc. 109 (1990) 403-408. MR 1007492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Javad Namazi. $L\sp \infty$-BMO boundedness for a singular integral operator . Proc. Amer. Math. Soc. 108 (1990) 465-470. MR 998738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Steve Hofmann. Weighted weak-type $(1,1)$ inequalities for rough operators . Proc. Amer. Math. Soc. 107 (1989) 423-435. MR 984795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Andrew G. Bennett. The ${\rm T}1$ theorem for martingales . Proc. Amer. Math. Soc. 107 (1989) 493-502. MR 979217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] James E. Daly and Keith Phillips. On the classification of homogeneous multipliers bounded on $H\sp 1({\bf R}\sp 2)$ . Proc. Amer. Math. Soc. 106 (1989) 685-696. MR 957264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] J. Alvarez and R. Durán. $L\sp p$ continuity of pseudo-differential operators with discontinuous symbol . Proc. Amer. Math. Soc. 104 (1988) 165-168. MR 958060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Elena Prestini. $L\sp 2$ boundedness of highly oscillatory integrals on product domains . Proc. Amer. Math. Soc. 104 (1988) 493-497. MR 962818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Donald Krug. Singular integrals in product domains and the method of rotations . Proc. Amer. Math. Soc. 103 (1988) 1175-1178. MR 955003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Steve Hofmann. Weak $(1,1)$ boundedness of singular integrals with nonsmooth kernel . Proc. Amer. Math. Soc. 103 (1988) 260-264. MR 938680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia